# SDR SWAA2021081242340

- Difficulty date: March 10, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241BF HAS MULTIPLE FIBER STRANDS PULLED UP ON UPPER SURFACE / REMOVED AND REPLACED PASSENGER CABIN FLOORBOARD 241BF PER AMM 53-21-00.
